# SDR COMA0260438

- Difficulty date: July 19, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 5,781 hours, 5,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: 59465
- Condition: Faulty
- Location: Cabin Floor
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5200 EMERGENCY FLOOR LIGHTING IS INOP ROWS 2 THRU 5.REPLACED LIGHT STRIP CONNECTOR CABLE.
